BibTeX record journals/cacm/FritschH75

download as .bib file

@article{DBLP:journals/cacm/FritschH75,
  author    = {Fred N. Fritsch and
               Alan C. Hindmarsh},
  title     = {Solution of an Overdetermined System of Equations in the {L1} Norm
               (Remark on Algorithm 478)},
  journal   = {Commun. {ACM}},
  volume    = {18},
  number    = {5},
  pages     = {277},
  year      = {1975},
  timestamp = {Thu, 20 Nov 2003 13:05:58 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cacm/FritschH75},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics